Publications
Publications
Sturm, Karl-Theodor
References
44.
Takashi Kumagai and Karl-Theodor Sturm
Construction of diffusion processes on fractals, d-sets, and general metric measure spaces
J. Math. Kyoto Univ., 45(2):307--327
2005
43.
Karl-Theodor Sturm
Convex functionals of probability measures and nonlinear diffusions on manifolds
J. Math. Pures Appl. (9), 84(2):149--168
2005
42.
Karl-Theodor Sturm
Generalized Ricci bounds and convergence of metric measure spaces
C. R. Math. Acad. Sci. Paris, 340(3):235--238
2005
41.
Max-K. von Renesse and Karl-Theodor Sturm
Transport inequalities, gradient estimates, entropy, and Ricci curvature
Comm. Pure Appl. Math., 58(7):923--940
2005
40.
Karl-Theodor Sturm
Coupling, regularity and curvature
Interacting stochastic systems
page 305--325.
Publisher: Springer, Berlin,
2005
39.
M. Hesse, M. Rumpf and K.-T. Sturm
Discretization and convergence for harmonic maps into trees
Calc. Var. Partial Differential Equations, 21(2):113--136
2004
38.
Karl-Theodor Sturm
Harmonic map heat flow generated by Markovian semigroups
Evolution equations: applications to physics, industry, life sciences and economics (Levico Terme, 2000) Volume 55 of Progr. Nonlinear Differential Equations Appl.
page 359--373.
Publisher: Birkhäuser, Basel,
2003
37.
Karl-Theodor Sturm
Markov semigroups and harmonic maps
Geometric analysis and nonlinear partial differential equations
page 487--504.
Publisher: Springer, Berlin,
2003
36.
Karl-Theodor Sturm
Probability measures on metric spaces of nonpositive curvature
Heat kernels and analysis on manifolds, graphs, and metric spaces (Paris, 2002) Volume 338 of Contemp. Math.
page 357--390.
Publisher: Amer. Math. Soc., Providence, RI,
2003
35.
Karl-Theodor Sturm
Nonlinear Markov operators, discrete heat flow, and harmonic maps between singular spaces
Potential Anal., 16(4):305--340
2002
34.
Karl-Theodor Sturm
Nonlinear martingale theory for processes with values in metric spaces of nonpositive curvature
Ann. Probab., 30(3):1195--1222
2002
33.
Karl-Theodor Sturm
Nonlinear Markov operators associated with symmetric Markov kernels and energy minimizing maps between singular spaces
Calc. Var. Partial Differential Equations, 12(4):317--357
2001
Page:  
Export as:
BibTeX, XML